# SDR UPS08M53160

- Difficulty date: August 16, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 57,899 hours, 10,225 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING FIXED L/E SUPPORT RIB FOUND CRACKED AT SING STA XORS 683.  REMOVED, FABRICATED, AND INSTALLED RIB IAW MD-11 SRM 51-33-01, DWG ARB3954, AND MD-11 SRM 51-21-01.
